Journal of Differential Equations
A reaction-diffusion population model with a general time-delayed growth rate per capita is considered. The growth rate per capita can be logistic or weak Allee effect type. From a careful analysis of the characteristic equation, the stability of the positive steady state solution and the existence of forward Hopf bifurcation from the positive steady state solution are obtained via the implicit function theorem, where the time delay is used as the bifurcation parameter. The general results are applied to a "food-limited" population model with diffusion and delay effects as well as a weak Allee effect population model. (C) 2009 Elsevier Inc. All rights reserved.
Su, Y., Wei, J., & Shi, J. (2009). Hopf bifurcations in a reaction–diffusion population model with delay effect. Journal of Differential Equations, 247(4), 1156-1184.